MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ABBOTT REALTIME SARS-COV-2 AMPLIFICATION REAGENT KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT MOLECULAR, INC. ABBOTT REALTIME SARS-COV-2 AMPLIFICATION REAGENT KIT; REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Model Number 09N77-095
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Elevated complaint investigation will be initiated.Lot, expiration, udi, manufacture date and pma number have been left blank as this mdr is being submitted on the basis that realtime sars-cov-2 assay, list number 9n77-90, which is the same/ similar to the realtime sars-cov-2 assay, list number 9n77-95 sold in the united states.Ticket does not reference a us list 9n77-95 lot number.
 
Event or Problem Description
The customer reported a false positive result on the realtime sars-cov-2 assay.The patient sample was tested twice on the same run.One result was "not detected" and the other result was positive.The customer reported the negative result out of the lab and did not see any further need for repeat testing.There was no report of impact to the patient.This incident is being reported to fda because the incident occurred in macedonia using the realtime sars-cov-2 assay, list number 9n77-90, which is the same/ similar to the realtime sars-cov-2 assay, list number 9n77-95, which received fda eua approval.
 
Additional Manufacturer Narrative
Investigation into this complaint included a customer data review, a quality data review and a complaint history review.Investigation is summarized as follows: customer data review customer result log files were reviewed.The run which involved the discrepant results was valid and met assay specification requirements and no error codes or flags were displayed for the controls.There is no indication that the abbott realtime sars-cov-2 amplification kit (list 09n77-090) lot 512726 is performing outside of established design performance specifications based on the elements reviewed in this section.Quality data review device history record / batch record review: the device history records (dhr) review for abbott realtime sars-cov-2 amplification kit (list 09n77-090) lot 512726 (including the components) was performed.The manufacturing packets were reviewed to identify any issues related to the reported complaint during production of the lot components.No issues were identified.No issues were found during quality control (qc) testing.The products passed quality specifications at the time of release.Capa / non-conformance review: the capa review for abbott realtime sars-cov-2 amplification kit (list 09n77-090) lot 512726 (including the components) was performed to identify any records that were potentially related to the reported complaint.The search did not identify any records related to the reported issue for these lot numbers.Complaint history review a lot specific complaint history review was performed to identify any similar complaints to the tickets being investigated, which reported discrepant results while using abbott realtime sars-cov-2 amplification kit (list 09n77-090) lot 512726.A product deficiency was not identified by this evaluation.Based on the results of the investigation elements, a product deficiency for abbott realtime sars-cov-2 amplification kit (list 09n77-090) lot 512726 was not identified.

Brand Name
ABBOTT REALTIME SARS-COV-2 AMPLIFICATION REAGENT KIT
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
sarah parker
1300 e. touhy ave.
des plaines, IL 60018-3315
2243617355
MDR Report Key13664929
Report Number3005248192-2022-00303
Device Sequence Number4659775
Product Code QJR
UDI-Device Identifier00884999049109
UDI-Public00884999049109
Combination Product (Y/N)N
Initial Reporter CountryMK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number09N77-095
Device Catalogue Number09N77-90
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2022
Supplement Date Received by Manufacturer07/27/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date07/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown